# SDR FDEA201209093266

- Difficulty date: September 9, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 18,830 hours, 10,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: F5357260820500
- Condition: Bent
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THS COMPARTMENT BETWEEN FR 86 AND FR 87 S33R WEB UPPER STIFFNER IS DEFORMED /BENT.  REMOVED AND INSTALLED NEW WEB AND STIFFNER IN THS COMPARTMENT BETWEEN FR 86 AND FR 87 AT STGR 33R IAW SRM 51-40-21 PAR 6 AND 7.
